# SDR CA120501003

- Difficulty date: May 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 9,927 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Valve Stem
- Part number: 26123012
- Condition: Leaking
- Location: Nr 1 Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MAINTENANCE WAS CARRYING OUT TASK CARD DAILY, CK 737NG, IT WAS DISCOVERED THAT THE NR 1 MAIN WHEEL TIRE PRESSURE WAS BELOW SERVICEABLE LIMITS AT 105 PSI AND WAS LEAKING NITROGEN FROM THE VALVE STEM AREA.  AS A RESULT BOTH NR 1 AND NR 2 MAIN WHEELS WERE REPLACED IAW AMM 32-45-11.  SDR TO BE UPDATED WHEN THE SOURCE OF LEAK CAN BE CONFIRMED.
